# SDR AALA202512302394

- Difficulty date: December 26, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N935NN
- Make and model: Boeing 737823
- Aircraft serial: 33231
- Aircraft time: 35,812 hours, 15,657 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTING AT ROW SEATS 30 THRU 33 NOT WORKING. MAINTENANCE REPLACED DAMAGED CONNECTOR P1 UNDER SEAT ROW 30 ABC AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK WITH NO ISSUES NOTED.
